Jump to content

koipond

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About koipond

  • Rank
    Newbie

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Long ago, when I first started taking Wellbutrin, I took one 150mg SR tab for a week then went up to 300mg (twice a day, 8 hours apart) and didn't have any allergic reactions to it. I eventually stopped taking it because I didn't want to be dependent, but it seems like I can't function without the help of antidepressants. I moved to a new place since then, so I found a new hospital but they only had XL. Just like the first time, I upped the dose to 300mg after a week and on the 2nd and 3rd day, my entire body started itching like crazy at night and my shoulder, neck, face(even my ears!) broke out in hives. It was horrible. I immediately stopped taking it and the hives were completely gone the next morning never to be seen again. The SR ones I took long ago are generic but XL ones are brand name. But I don't think the brand is the cause. Any insight would be nice. Thanks.
  2. Hi, I just read your entries and they brought me hope. I'm currently going through a rough patch on wellbutrin. I hope the stagnant parts improve soon since this med seems to suit you well. I have a question about the dosage. In the beginning, your doctor advised you to take 300mg after 4 days but you stayed on 150mg. I'm curious to know if you take two 150 xl pills a day instead of one 300mg pill. Since it's slow release, everyone on the internet says to take it just once a day but the hospital I go to only provide 150mg pills.
×
×
  • Create New...